# SDR CALA2024070101940

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 95,844 hours, 20,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610606U55
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5210-03219 REV A - CORROSION ON DOOR GATE 4L DOOR. NO DOT.() REMOVED AND REPLACED LOWER GATE AT DOOR L4 IAW B757 AMM 52-11-38 -004-001 AND B757 AMM 52-11-38-404-009.
